Monopole equations on 8-manifolds with spin(7) holonomy


Bilge A., Dereli T., Kocak S.

COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol.203, no.1, pp.21-30, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 203 Issue: 1
  • Publication Date: 1999
  • Doi Number: 10.1007/s002200050024
  • Title of Journal : COMMUNICATIONS IN MATHEMATICAL PHYSICS
  • Page Numbers: pp.21-30

Abstract

We construct a consistent set of monopole equations on eight-manifolds with Spin(7) holonomy. These equations are elliptic and admit non-trivial solutions including all the 4-dimensional Seiberg-Witten solutions as a special case.